My TSH was tested at .004 yesterday . T3 and T4 were on the high end of the normal range. I am taking 175 mg of thyroixine. How much should i reduce teh synthroid and how fast for my TSH to safely rise to a normal number? (5 months ago i was taking 200 and it was at .004 - so it hasn't changed although i reduced it.
Also - i now have a large fibroid. Can this be due to the synthroid?
I've spent an hour or so reading comments tonight, and everyone seems to have the T3 and T4 levels checked along with the tsh level, but my doctor has only ordered the tsh level checked. It was only 0.07, so he is lowering my levathyroxine and ordering another blood test in a month. Should I ask him about testing the T3 and T4 also? Thank you very much! wandy07
It was a standard blood that checked LDL, CBC. TSH was listed after the LDL and VLDL, and just before %HGB A1C (whatever that is). It said TSH 0.007 Low 0.400-4.500 uIU/mL Reference. The next blood test is just for TSH. My doctor is a very nice internal medicine dr. I believe he would listen to me if I could show that the blood test needs to include something other than just TSH level. What are antibody checks? wandy07
Hello everyone..... I need help again. now that my racing heart, high B/P stopped I have anew issues. for the last 8 days my whole body goes into body cramps. My legs, arms, feel weak and like a big charlry horse. My tounge gets numb and my lips too. My last TSH was 7.5 and the doc increased my level of synthroid to 88mcgs from 75 mcgs. Any ideas?
I hate to assume anything - but here goes - I am going to assume he did a TSH reflex . That would roll all T3 T4 and TSH The reason I assume is b/c your doctor seems to run a pretty big blood panel to help narrow things down. Going back to your post you were taking .200 Synthroid at .004 so your doctor lowered you to .175 Then you say he said TSH was .007 ??
Either way the reduction of Synthroid was correct. As AR asked - Are you questioning the change in medication? I am not sure if I am understanding?
7.5 is (hypothyroid) cramps and aches are very normal and common. I am not sure about the tongue - I can say for a long time I had a dumbness in my tongue and lips and eventually developed a "burning tongue syndrome" I sought help with anyone who would attempt to listen and had NO luck. I am convinced it had to do with the thyroid - but I have no proof. It lasted a year or so. Terrible pain but it is not there anymore. I still have taste and smell issues - but I have noticed them coming back a bit. I was to told it was acid reflex
Hello again! My doc does no blood work other than a TSH. I was never at .200 of synthroid. I was given 100 mcg after surgery on three seperate occassions and all three of these occassions led me to the ER. I reduced my meds to 75 mcgs after the doc refused to treat me any longer and I have had to go it alone since then. The endo here is another nut case and was responsible for overdosing me to begin with. I don't know of many people that have a normal TSH that get put on 100 mcgs of Synthroid.....
Since then I have gradually increased the meds slowly over a 7 week period. I am currently taking 88mcgs of generic synthroid. and have a TSH of 7.5 Since the increase I have had horrible cramps, unable to breathe and severe dry skin. My fingers are peeling again too....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.